# SDR UPS203335

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Part number: 65174853
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND LT PYLON WEB CRACKED ON UPPER VERTICAL STAB.  REMOVED AND REPLACED WEB IAW SRM 51-30-2.
